# SDR ASOA2013100709161

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT EQUIPMENT COMPARTMENT AT FS 625.00, BL 45.00, STRINGER 14L AND AT WL 97.5 THE LT INTERCOSTAL, OBLIQUE, ANGLE IS CRACKED APPROX 1.1 LONG.  REMOVED DAMAGED CLIP FROM FS 625, STR 14L AND INSTALLED NEW CLIP, PN 601-35012-1 IAW SRM 51-42-21.
